# SDR AALA20070514

- Difficulty date: March 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug MD 83
- Aircraft serial: 49824
- Engine: Pwa JT8D217
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, AIRCRAFT EXERIENCED LOUD BANK AND FIVE DEGREES OF YAW AT 2600 FEET.  CREW RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  CREW REPORTED NUMBER TWO ENGINE GIVING LITTLE MORE THAN IDLE THRUST ON SHORT FINAL.  REPLACED NUMBER TWO ENGINE ON 20 MARCH AT MSP DUE TO STALLS DURING CLIMB POWER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
